# SDR CALA2019071801215

- Difficulty date: July 17, 2019
- Submitted: July 19, 2019
- Operation: Air carrier
- Aircraft: N14106
- Make and model: Boeing 757224
- Aircraft serial: 27296
- Aircraft time: 94,779 hours, 22,421 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143N102464
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B757-06-03-0230, FWD CARGO FRAME FLANGE DENTED AT STA540 LT STRINGER. REF ST-ENG N/R 0066885. ACCOMPLISHED INTERIM REPAIR AT FWD CARGO FRAME STA 540 BETWEEN S TGR 23L AND STGR 24L IAW EC/RA 5310-07642, REV -, PART 1. WORK WAS ACCOMPLISHED ON ST-ENG N/R 0066885 INITIATED DIP TO ACCCOMPLISH INSPECTION REQUIREMENTS ON OR BEFORE REACHING 48700 TOTAL AIRCRAFT FLIGHT CYCLES. PLANNING TO CONTACT ENGINEERING AFTER 41700 BUT BEFORE 42700 FOR INSP. REQUIRMENT PER ECRA INITIATE A DIP/ ELB TO ?ACCOMPLISH INSPECTION REQUIREMENTS ON OR BEFORE THE AIRCRAFT REACHING 48,700 TOTAL AIRCRAFT FLIGHT
